| Catalog Number |
PR-05052-HP |
| Medical Device Problem Code |
Material Perforation (2205)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "upon reviewing the picc catheter after implantation, a perforation was observed in one of its lumens, with the guidewire exiting into the muscle tissue.For this reason, the catheter requires emergency removal and the implantation of a new device.No immediate complications were reported".There was no patient harm or injury.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and two potential findings were identified.As no sample was returned for investigation, it could not be determined if the findings were relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description